Posted by: Sam | 2012-03-28

Burning Pain

Hi there,

I''m a 29 year old female who had 2 previous c-section,my last c-section was 3 years ago.For the last 4 month I''ve experience heavy periods that comes with lower abodminal and back pain.I was also battling with constipation and was send for an colonoscopy and everything was cleare ath the hospital.I went to see a gynae and he recommended a small op to see if there something else wrong.The pain is so severe that I at times find it very hard to stand up in the morning.Yesterday I went to see a doc which gave me 8 kind of tablets for pain and the bowel.Last night I experienced mucus in my stool also.It also feel like baby kicks in my tummy even though i''m not pregnant.I have been taken brufen for 2 weeks and now the doc also said i must use it for another 3 weeks until i see a gynae again at hospital.What''s the chances of this tablet making my problem worse?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


The ibuprofen can irritate your stomach and cause a stomach ulcer. Ask your doctor to add a tablet like Omeprazole to prevent a stomach ulcer. It is possible that fibrotic bands have formed, due to the previous c-sections. Your gynaecologist would like to do a laparoscopy to visualise the insides, in order to make proper diagnosis.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.